| Model Number |
24700 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.Functional testing was performed by inflating the device to rated burst pressure and it was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description
It was reported that air leak occurred.The 50% stenosed target lesion was located in the moderately tortuous vessel of heart.A 9.0mmx20mmx80cm (5f) sterling was advanced for dilation.During the procedure, upon removing the air outside the body, it was noted that air comes in the balloon.No visible pinhole was noted on the balloon.The procedure was completed with a different device.No patient complications were reported.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
Event or Problem Description